Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Errata to “Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties”
HTML articles powered by AMS MathViewer

by Konstanze Rietsch
J. Amer. Math. Soc. 21 (2008), 611-614
Published electronically: November 7, 2007

Original Article: J. Amer. Math. Soc. 16 (2003), 363-392.


We make a correction to Remark 4.3 and the proof of Theorem 4.2 (Peterson’s Theorem) which identifies $qH^*(SL_n/P)$ with the coordinate ring $\mathcal O(\mathcal Y_P)$ of a certain affine stratum of the Peterson variety $\mathcal Y$. Explicitly, we introduce additional coordinates to obtain a complete coordinate system on $B^+w_P B^-/B^-$ and then show that they lie in the defining ideal of the Peterson variety $\mathcal Y_P$, hence play no role in the presentation of $\mathcal O(\mathcal Y_P)$.
Similar Articles
Bibliographic Information
  • Konstanze Rietsch
  • Affiliation: Department of Mathematics, King’s College London, Strand, London WC2R 2LS, United Kingdom
  • Email:
  • Received by editor(s): September 23, 2005
  • Published electronically: November 7, 2007
  • Additional Notes: During the writing of this errata article the author was funded by a Royal Society Dorothy Hodgkin Research Fellowship and was visiting the University of Waterloo, Canada.
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 21 (2008), 611-614
  • MSC (2000): Primary 20G20, 15A48, 14N35, 14N15
  • DOI:
  • MathSciNet review: 2373362